# SDR SWIA200514814

- Difficulty date: March 27, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 852 hours, 556 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 438
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 514 hours, 336 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SSCU 1 FAULT STATUS MESSAGE.  INSTALLED A SERVICEABLE SSCU IAW CRJ 700 MM 27-61-05.  OPERATIONAL CHECK GOOD.
